CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie

Damage of the non parenchymal cells after acetaminophen intoxication is critical for liver regeneration

A Ghallab, R Hassan, R Reif, JG Hengstler · Zeitschrift für Gastroenterologie · Ausgabe 01/2015

DOI 10.1055/s-0034-1397051

Bibliografische Angaben

Nachweis in CareLit

Autor:innenA Ghallab, R Hassan, R Reif, JG Hengstler
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe01/2015
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

Acetaminophen (APAP)is a safe antipyretic and pain relieving drug when used at normal therapeutic doses. However, overdoses of APAP are commonly associated with acute liver damage. Due to the vital functions of the liver, a rapid well-orchestrated regeneration is essential after injury, in contrast to the quiescent state of healthy liver. The aim of this study is to investigate the influence of APAP intoxication on…

Zitieren

Zitierempfehlung

A Ghallab, R Hassan, R Reif, JG Hengstler (2015) Damage of the non parenchymal cells after acetaminophen intoxication is critical for liver regeneration. Zeitschrift für Gastroenterologie (01). https://doi.org/10.1055/s-0034-1397051

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur